# SDR SWIA2019100246390

- Difficulty date: August 23, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 36,720 hours, 32,585 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W S/B 601R-57-046 LH SIDE,  AFTER REMOVAL OF FASTENERS FOUND 2EA FASTENER HOLES O/S .342 DIA.   INSTALLED O/S FASTENERS ON LEFT HAND SIDE OF TRUNION IAW REO.
